# SDR AALA201707179018

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 48,915 hours, 28,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE LOWER CORNER OF THE FORWARD R1 DOOR STOP, NR 7 INTERCOSTAL FITTING AT FRAME 16.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, DRAWING D53112307, AND EA 271592.
